Advertisement

Probability Theory and Related Fields

, Volume 87, Issue 3, pp 325–332 | Cite as

The critical contact process seen from the right edge

  • J. T. Cox
  • R. Durrett
  • R. Schinazi
Article

Summary

Durrett (1984) proved the existence of an invariant measure for the critical and supercritical contact process seen from the right edge. Galves and Presutti (1987) proved, in the supercritical case, that the invariant measure was unique, and convergence to it held starting in any semi-infinite initial state. We prove the same for the critical contact process. We also prove that the process starting with one particle, conditioned to survive until timet, converges to the unique invariant measure ast→∞.

Keywords

Stochastic Process Probability Theory Invariant Measure Mathematical Biology Contact Process 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    Andjel, E. Schinazi, R., Schonmann, R.: Edge processes of stochastic growth models. Preprint, 1989Google Scholar
  2. 2.
    Bezuidenhout, C., Grimmett, G.: The critical contact process dies out. Ann. Probab. (to appear)Google Scholar
  3. 3.
    Durrett, R.: Oriented percolation in two dimensions. Ann. Probab.12, 999–1040 (1984)Google Scholar
  4. 4.
    Durrett, R.: Lecture Notes on Particle Systems and Percolation. Wadsworth and Brooks/Cole 1988Google Scholar
  5. 5.
    Galves, A., Presutti, E.: Edge fluctuations for the one dimensional supercritical contact process. Ann. Probab.15, 1131–1145 (1987)Google Scholar
  6. 6.
    Kuczek, T.: The central limit theorem for the right edge of supercritical oriented percolation. Ann. Probab.17, 1322–1332Google Scholar
  7. 7.
    Liggett, T.. Interacting particle systems. Berlin Heidelberg New York: Springer 1985Google Scholar
  8. 8.
    Schonmann, R.: Absence of a stationary distribution for the edge process of subcritical oriented percolation in two dimensions. Ann. Probab.15, 1146–1147 (1987)Google Scholar

Copyright information

© Springer-Verlag 1991

Authors and Affiliations

  • J. T. Cox
    • 1
  • R. Durrett
    • 2
  • R. Schinazi
    • 1
  1. 1.Department of MathematicsSyracuse UniversitySyracuseUSA
  2. 2.Department of MathematicsCornell UniversityIthacaUSA

Personalised recommendations